How To Stop Adrenaline Surges
Posted 20 November 2011 - 02:43 AM
GingerA- Nyquil is the reason I have a medication phobia....It was the worst thing next to starting up lexapro. 20 mins after taking it I had crazy adrenaline surges and passed out and didnt wake up for minutes. I couldnt stay awake on it (my bp totally crashed). UGH what a horrible med! Weird thing is, it took it plenty of times before I had POTS with no problems.
Posted 20 November 2011 - 04:20 AM
Posted 20 November 2011 - 06:19 AM
You can get theanine at the hfs or order it online. I use enzymatic sun theanine. It worked so well that I never
tried other brands so I don't know anthing about them.
The only downside I found to this supplement, is that if you take too much, your thinking will slow
down dramatically. At this point it sounds like you may benefit from that tho. I know I did ...
Just lower your dosage or discontinue it when that happens.
I haven't noticed that side effect becoming permanent and I've been on it for years.
Of course we are all different so for safety sake you always want to take a low dose of any supplement
to start with. You can open the capsuls and sprinkle a little into some water. If that's ok, then try taking
Like I said I had to tske 100 mg every 3 - 4 hrs to control ny symptoms in the beginning but I
only needed that for a few days. I try to avoid taking more than I need because of how it slows my
brain down ..
Posted 20 November 2011 - 01:23 PM
Posted 22 November 2011 - 03:46 AM
magnesium can increase the bioavailability of nitric oxide so in a large portion of patients could increase symptoms.
Posted 22 November 2011 - 06:46 AM
Anything we take can have consequences but theanine appears to be safe. I'm not a doctor tho, I'm only
familiar with my experience and that of several if my freinds.
There is a lot of good info on the web about this supplement. And if you google theanine klonopin you'll see a thread on prohealth about this too.
So far the only problem I've noticed has been a decrease in brain function. Coming off theanine has
always eliminated the problem. I always taper off this just to be safe ...
Tc .. D
Posted 03 December 2011 - 10:39 PM
And...the only way around the sleep issues IMHO is a sleep doctor. I haven't slept over 3 hours/night for many months. My BP was 196/110 give or take 3 points for days on end. Then my sleep doctor knocked me out with a very high dose of restoril (I'm already on remeron and trazadone plus magnesium to sleep; with nothing I do not sleep at all - went 9 days with no sleep). Wham! I slept EIGHT HOURS!!! When getting up, my bp was 125/85!!!!!
Worth a trip to the sleep doctor IF you can find a decent one.
Yet I had a bad reaction to the Restoril and have had to stop. What a mess this POTS is!
Posted 03 December 2011 - 11:03 PM
Typically 1.5 mg melatonin, 100 mg theanine and 100 mg 5htp works well. If I'm wide awake past my
normal bedtime, I increase this. The highest I've ever had to go was 9 mg mel, 300 mg theanine and 300 mg 5htp. I played with this for years and I need the combo to sleep thru the night and wake
I only take the higher doses when I have to which is rare. Caffeine, gluten or too much excitement interfere with my sleep. I know I've had more than I needed if I feel groggy the next day .. Hth .. D
Posted 04 December 2011 - 01:34 AM
Posted 04 December 2011 - 03:30 AM
Posted 04 December 2011 - 12:20 PM
Posted 05 December 2011 - 06:26 AM
Posted 15 December 2012 - 03:30 PM
Posted 15 December 2012 - 04:13 PM